H∞ control of nonlinear continuous-time systems based on dynamical fuzzy models

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

90 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)821-830
Journal / PublicationInternational Journal of Systems Science
Issue number9
Publication statusPublished - 1996
Externally publishedYes


This paper presents a solution of the H control problem for a class of continuous-time nonlinear systems. The method is based on a fuzzy dynamical model of the nonlinear system. A suitable piecewise differentiate quadratic (PDQ) Lyapunov function is used to establish asymptotic stability of the closed-loop system. Furthermore, a constructive algorithm is developed to obtain the stabilizing feedback control law. The controller design algorithm involves solving a set of suitable algebraic Riccati equations. An example is given to illustrate the application of the method.